# SDR MWEA96556

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 508-523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND WEB IN KEEL AREA BETWEEN STA 508 TO 523 BULGED AND CRACKED, LONG 30.  FABRICATED AND INSTALLED WEB SECTION IAW SRM 51-30-2.
